# SDR DALA2024011600587

- Difficulty date: January 15, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 56,169 hours, 40,084 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES AT EXTERNAL FUSELAGE SKIN SCUFF PLATE AREA BTWN STA 954/STA 986 OF AFT CARGO COMPARTMENT DOOR. SUMMARY OF NRC 00064: EXTERNAL FUSELAGE SKIN SCUFF PLATE AREA BTWN STA 954/STA 986 OF AFT CARGO COMPARTMENT DOOR WAS REPAIRED PER ER/A 614841-14 REV ORIG. SECTION I: TIME LIMITED REPAIR. ACCOMPLISH PERMANENT REPAIR AT NEXT H-CHECK OR 24 MONTHS WHICHEVER COMES FIRST PER SECTION II OF ERA 614841-14 REVISION ORIGINAL IN REFERENCE LOG PAGE 0154333. ASSOCIATED ER/A 14-614841 ADDED FOR AC 9547. (LP #0155713)
